# SDR CA030626003

- Difficulty date: June 13, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 4,730 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV9*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW18840
- Condition: Spalled
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINE WAS SENT IN FOR A PROP STRIKE INSPECTION. AFTER DISASSEMBLY THE CAMSHAFT WAS FOUND TO HAVE AN UNACCEPTABLE AMOUNT OF SPALLING ON THE NR 1 EXHAUST LOBE AND ON BOTH INTAKE LOBES. THE CAM AND LIFTERS WERE REPLACED WITH A MFG FACTORY NEW KIT.
